Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have vitiligo. No medication till now. What could be the remedy for this?

Hi, I have vitiligo and I there is a gentleman that I met who informed me of a topical ointment that he has been using for years. He says that it is very expensive, however, he showed me pictures of spots that are no longer there. I'm trying to find out the name of the ointment to see if my doctor will prescribe it to me as he said its something you have to ask for because it's not usually prescribed.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, vitiligo is an autoimmune and genetically inherited depigmentic skin disease. Take neopsoralen 25 mg daily in morning. Take levamisole 50 mg daily at night. Apply tacrolimus ointment 0.1 pecent twice a day. Psoralen containing cream may be used and followed by sun exposure for 10 minutes.... daily till follicular micropigmentation you get.. Avoid worries, be positive. I hope you will get good result. However, you consult dermatologist.. Ok
Answered: Sat, 27 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor